U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

How long does it take for dizziness to go away on tenormin (atenolol)?

1 doctor answer2 doctors weighed in
Dr. LUIS IRIZARRY
A Verified Doctoranswered
A US doctor answeredLearn more
Hopefully : Within a week. If dizziness is severe, then call your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 36-year-old member asked:

How long does it take for dizziness to go on tenormin (atenolol)?

1 doctor answer1 doctor weighed in
Dr. Peter Glusker
Neurology 47 years experience
Tenormin (atenolol): If you are having dizziness that began or occurred on tenormin, (atenolol) please discuss this with the doctor who prescribed it. Tenormin (atenolol) can cause dizziness, and can also unmask other diseases that can cause dizziness and can also interact with other medications and cause dizziness. My strong suggestion is to discuss the problem with the doctor who prescribed the Tenormin (atenolol) for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.